MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 HP FEMORAL IMPACTOR; KNEE INSTRUMENT : IMPACTORS

DEPUY ORTHOPAEDICS INC US 1818910 HP FEMORAL IMPACTOR; KNEE INSTRUMENT : IMPACTORS
Catalog Number 226777000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Fracture of instrument into two or more parts.No surgery prolongation reported, no adverse consequences for patient reported, no part remaining in patient body.
 
Additional Manufacturer Narrative
Additional narrative: (b)(4).Investigation summary examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
HP FEMORAL IMPACTOR
Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7366262
Report Number1818910-2018-55998
Device Sequence Number1216821
Product Code HWA
UDI-Device Identifier10603295108948
UDI-Public10603295108948
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number226777000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1